Alert archive / New Hampshire / Flash Flood Warnings in 2008
Flash Flood Warning 13, NWS Gray, ME
NWS Gray, ME issued this flash flood warning at Aug 10, 2008, 7:44 PM EDT for Carroll County, New Hampshire. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2008, 7:44 PM EDT (23:44 UTC)
- Expired
- Aug 10, 2008, 9:50 PM EDT
- In force
- 2 hr
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
- Flood severity
- None
County Carroll County, NH
The radar
The Portland,ME radar (KGYX), 77 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 11.7 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KGYX 102344
FFWGYX
NHC003-110245-
/O.NEW.KGYX.FF.W.0013.080810T2344Z-080811T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GRAY ME
744 PM EDT SUN AUG 10 2008
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN CARROLL COUNTY IN NORTHERN NEW HAMPSHIRE...
* UNTIL 1045 PM EDT
* AT 732 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING JUST WEST OF CONWAY...OR JUST SOUTH OF BARTLETT.
RADAR INDICATES GREATER THAN TWO INCHES OF RAIN HAS FALLEN...WITH AN
ADDITIONAL INCH OR TWO POSSIBLE FROM STORMS STALLED ACROSS THE
REGION.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4396 7135 4408 7127 4415 7119 4420 7107
4410 7104 4406 7114 4395 7116 4392 7123
$$
APFFEL1 follow-up statement
000
WGUS71 KGYX 110150
FFSGYX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
950 PM EDT SUN AUG 10 2008
NHC003-110143-
/O.CAN.KGYX.FF.W.0013.000000T0000Z-080811T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL NH-
950 PM EDT SUN AUG 10 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELED FOR NORTH CENTRAL
CARROLL COUNTY...
ALTHOUGH THE HEAVIEST RAINFALL HAS ENDED...HOWEVER SHOWERS WILL
LINGER THROUGH THIS EVENING. A FEW MINOR WASHOUTS CAN BE EXPECTED
ALONG THE KANCAMAGUS HIGHWAY. MOTORISTS SHOULD CONTINUE TO EXERCISE
CAUTION...AS STREAMS WILL CONTINUE TO RUN NEAR BANKFULL THROUGH THIS
EVENING.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4396 7135 4408 7127 4415 7119 4420 7107
4410 7104 4406 7114 4395 7116 4392 7123
$$
APFFELWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this flash flood warning went out at Aug 10, 2:44 PM EDT, 5 hours earlier.
Area forecast discussion, Aug 10, 2:44 PM EDT, 5 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 244 PM EDT SUN AUG 10 2008 .SYNOPSIS... LOW PRESSURE CENTERED NEAR LAKE HURON WILL DIVE SOUTHEAST AND REFORM ALONG THE NEW JERSEY COAST EARLY MONDAY MORNING. THIS LOW WILL MOVE THROUGH THE GULF OF MAINE TUESDAY AND INTO THE CANADIAN MARITIMES WHERE IT WILL REMAIN NEARLY STATIONARY INTO FRIDAY. HIGH PRESSURE WILL CREST OVER THE AREA FRIDAY AND SATURDAY. LOW PRESSURE WILL APPROACH THE AREA SUNDAY. && .NEAR TERM /THROUGH TONIGHT/... CONVECTION FIRING ACROSS THE REGION THIS AFTERNOON...MUCH AS EXPECTED. STORM MOTION HAS BEEN VERY SLOW...AROUND 10KTS. THIS IS PRODUCING A SIGNIFICANT FLASH FLOODING THREAT. WILL EXTEND THE FLASH FLOOD WATCH FOR NH THROUGH MIDNIGHT. && .SHORT TERM /MONDAY/... MODELS CONTINUE TO HAVE PROBLEMS HANDLING THE SYSTEM FOR MONDAY. ALL ARE PRODUCING PRECIPITATION...BUT AMOUNTS AND TIMING VARY A BIT. POPS ARE EXPECTED TO BE PRETTY HIGH...WITH LOW CONFIDENCE IN QPF AMOUNTS. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... SLOW-MOVING LOW PRESSURE WILL CROSS THE AREA MONDAY NIGHT AND TUESDAY...THEN MOVES OFF INTO THE MARITIMES TUESDAY NIGHT AND WEDNESDAY. ANOTHER LOW WILL PASS WELL OFFSHORE THURSDAY AND THURSDAY NIGHT. OTHERWISE...AN UPPER LEVEL LOW WILL MAINTAIN UNSETTLED WEATHER AND THE PROSPECT OF A FEW SHOWERS ACROSS THE AREA EACH DAY. THE UPPER TROUGH WILL STICK AROUND FOR THE BALANCE OF THE PERIOD WITH UNSETTLED WEATHER AND TEMPERATURES NEAR OR BELOW NORMAL. NUMERICALS DIFFER ON TIMING OF INDIVIDUAL IMPULSES BUT IT SEEMS SAFE TO SAY THAT WE CAN EXPECT AT LEAST SOME PRECIPITATION ACROSS THE AREA EACH DAY. SLOW-MOVING LOW PRESSURE TRAVERSES THE AREA MONDAY NIGHT AND TUESDAY BRINGING A MORE ORGANIZED PRECIPITATION EVENT. THIS LOW MOVES OFF INTO THE MARITIMES TUESDAY NIGHT. WE FIND OURSELF WITH SOME WEAK RIDGING ON WEDNESDAY...BUT NOT ENOUGH TO PRECLUDE A FEW SHOWERS GIVEN THE LINGERING MOISTURE AND CYCLONIC FLOW. A SECOND SURFACE LOW PASSES WELL OFFSHORE THURSDAY AND THURSDAY NIGHT AND IT APPEARS WELL MISS THE HEAVIER PRECIPITATION WITH THIS DISTURBANCE. HOWEVER...THE CYCLONIC FLOW AND LINGERING MOISTURE ACROSS THE REGION WILL STILL RESULT IN A FEW SHOWERS FROM THURSDAY INTO THE UPCOMING WEEKEND. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... SHORT TERM...EXPECT SHOWERS AND THUNDERSTORMS TO AFFECT THE REGION THIS AFTERNOON AND EVENING. SKIES SHOULD CLEAR BRIEFLY BEFORE FOG/STRATUS FORM UP AND GENERATE IFR/LIFR CONDITIONS. LONG TERM...EXPECT MOSTLY MVFR/IFR MONDAY NIGHT THROUGH TUESDAY MORNING IN SHOWERS AND FOG. TUESDAY EXPECT IMPROVEMENT TO VFR WITH BRIEF MVFR CONDITIONS IN AFTN SHRA/TSRA. TUESDAY NIGHT AND WED NIGHT EXPECT IFR IN FOG. WED AND THU EXPECT VFR EXCEPT MVFR IN SHRA. && .MARINE... SHORT TERM...NO PROBLEMS EXPECTED. LONG TERM...WE MAY BRIEFLY APPROACH SCA WINDS AND SEAS MONDAY NIGHT AND EARLY TUESDAY AS SURFACE LOW DEVELOPS THEN TRACKS JUST TO THE SOUTH OF THE WATERS. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR NHZ001>009. MARINE...NONE. && SYNOPSIS...POHL NEAR TERM...POHL SHORT TERM...POHL LONG TERM...POHL/SCHWIBS AVIATION...POHL/SCHWIBS MARINE...POHL/SCHWIBS
Hazardous weather outlook, Aug 10, 3:08 PM EDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 308 PM EDT SUN AUG 10 2008 ANZ150>154-111915- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 308 PM EDT SUN AUG 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MEZ007>009-012>014-018>028-NHZ010-013-014-111915- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 308 PM EDT SUN AUG 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT SLOW MOVING SHOWERS AND THUNDERSTORMS WILL PRODUCE VERY HEAVY RAIN THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HEAVY RAIN IS POSSIBLE MONDAY. FLOOD WATCHES MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS. NHZ001>009-111915- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- 308 PM EDT SUN AUG 10 2008 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW HAMPSHIRE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SLOW MOVING SHOWERS AND THUNDERSTORMS WILL PRODUCE VERY HEAVY RAIN THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HEAVY RAIN IS POSSIBLE MONDAY. FLOOD WATCHES MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.
In the hours before
Local storm report, Aug 10, 6:22 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
622 PM EDT SUN AUG 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM FLASH FLOOD MEREDITH 43.66N 71.50W
08/10/2008 BELKNAP NH PUBLIC
PARADE ROAD WASHED OUT.
0530 PM HAIL MEREDITH 43.66N 71.50W
08/10/2008 E0.88 INCH BELKNAP NH PUBLIC
&&
POHLSpecial weather statement, Aug 10, 7:14 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 714 PM EDT SUN AUG 10 2008 MEZ007-008-012-013-110015- NORTHERN FRANKLIN-NORTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN OXFORD- 714 PM EDT SUN AUG 10 2008 ...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY AND FRANKLIN COUNTY THROUGH 815 PM EDT... AT 714 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES SOUTHWEST OF PERU...OR ABOUT 7 MILES SOUTHEAST OF RUMFORD...MOVING NORTH AT 12 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND PERU...DIXFIELD... RUMFORD...MEXICO...CARTHAGE...MOUNT BLUE STATE PARK...WELD AND ROXBURY THROUGH 815 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER... HEAVY DOWNPOURS... CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF UP TO 35 MPH CAN BE EXPECTED. HEAVY RAIN MAY PRODUCE PONDING OF WATER AND LOCALIZED DRAINAGE FLOODING. PLEASE REPORT HAIL...STRONG WINDS...OR FLOODING TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY. ES
Special weather statement, Aug 10, 7:22 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 722 PM EDT SUN AUG 10 2008 MEZ009-110015- CENTRAL SOMERSET- 722 PM EDT SUN AUG 10 2008 ...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY THROUGH 815 PM EDT... AT 722 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 2 MILES WEST OF FLAGSTAFF LAKE...OR ABOUT 11 MILES EAST OF EUSTIS...MOVING NORTHWEST AT 5 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND FLAGSTAFF LAKE THROUGH 815 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER... HEAVY DOWNPOURS... CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF UP TO 35 MPH CAN BE EXPECTED. HEAVY RAIN MAY PRODUCE PONDING OF WATER AND LOCALIZED DRAINAGE FLOODING. PLEASE REPORT HAIL...STRONG WINDS...OR FLOODING TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY. ES
Local storm report, Aug 10, 7:28 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
728 PM EDT SUN AUG 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL 4 NE HOLDERNESS 43.77N 71.53W
08/10/2008 E0.88 INCH CARROLL NH AMATEUR RADIO
0615 PM FLASH FLOOD 4 NE HOLDERNESS 43.77N 71.53W
08/10/2008 CARROLL NH AMATEUR RADIO
PORTIONS OF PINEHURST ROAD UNDER WATER.
&&
POHLLocal storm report, Aug 10, 7:29 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAY ME
729 PM EDT SUN AUG 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL WNW SHAPLEIGH 43.54N 70.85W
08/10/2008 M0.75 INCH YORK ME TRAINED SPOTTER
0337 PM HAIL DUNBARTON 43.10N 71.62W
08/10/2008 E1.00 INCH MERRIMACK NH PUBLIC
0340 PM HAIL BOW 43.13N 71.55W
08/10/2008 E0.75 INCH MERRIMACK NH PUBLIC
0342 PM HAIL BOW 43.13N 71.55W
08/10/2008 E0.88 INCH MERRIMACK NH PUBLIC
0345 PM TSTM WND DMG DUNBARTON 43.10N 71.62W
08/10/2008 MERRIMACK NH PUBLIC
TREE DOWN BLOCKING ROAD
0350 PM HAIL LONDONDERRY 42.85N 71.36W
08/10/2008 E0.75 INCH ROCKINGHAM NH PUBLIC
0353 PM HAIL DERRY 42.88N 71.33W
08/10/2008 E0.75 INCH ROCKINGHAM NH PUBLIC
0354 PM HAIL LONDONDERRY 42.85N 71.36W
08/10/2008 E1.00 INCH ROCKINGHAM NH PUBLIC
0354 PM TSTM WND DMG 7 NE MONROE 44.32N 71.96W
08/10/2008 GRAFTON NH AMATEUR RADIO
TREES BLOCKING ROAD ON ROUTE 135 NEAR DAM ROAD.
0354 PM HAIL LONDONDERRY 42.85N 71.36W
08/10/2008 E1.00 INCH ROCKINGHAM NH PUBLIC
0359 PM TSTM WND DMG LITTLETON 44.31N 71.77W
08/10/2008 GRAFTON NH PUBLIC
TREES DOWN IN PARKING LOT OF HAMPTON INN.
0400 PM TSTM WND DMG LONDONDERRY 42.85N 71.36W
08/10/2008 ROCKINGHAM NH PUBLIC
TREE DOWN IN YARD. TOOK DOWN POWER LINES.
0410 PM HAIL 1 SSW CLAREMONT 43.36N 72.35W
08/10/2008 E0.88 INCH SULLIVAN NH TRAINED SPOTTER
0412 PM HAIL CLAREMONT 43.38N 72.34W
08/10/2008 E0.75 INCH SULLIVAN NH PUBLIC
0442 PM HAIL LACONIA 43.53N 71.47W
08/10/2008 E0.88 INCH BELKNAP NH PUBLIC
0454 PM HAIL GILFORD 43.55N 71.41W
08/10/2008 E1.00 INCH BELKNAP NH PUBLIC
0454 PM HAIL GILFORD 43.55N 71.41W
08/10/2008 E0.75 INCH BELKNAP NH PUBLIC
0454 PM HAIL LACONIA 43.53N 71.47W
08/10/2008 E0.75 INCH BELKNAP NH PUBLIC
0455 PM HAIL GILFORD 43.55N 71.41W
08/10/2008 E0.75 INCH BELKNAP NH PUBLIC
STREET FLOODING.
0503 PM HAIL 3 W LACONIA 43.53N 71.53W
08/10/2008 E0.75 INCH BELKNAP NH TRAINED SPOTTER
0504 PM HAIL LACONIA 43.53N 71.47W
08/10/2008 E0.88 INCH BELKNAP NH PUBLIC
0506 PM HAIL ANDOVER 43.44N 71.82W
08/10/2008 E0.88 INCH MERRIMACK NH PUBLIC
0510 PM TSTM WND DMG MEREDITH 43.66N 71.50W
08/10/2008 BELKNAP NH AMATEUR RADIO
LARGE TREE DOWN AND POWER OUT ON PEASE ROAD AND ROUTE 104
0530 PM FLASH FLOOD MEREDITH 43.66N 71.50W
08/10/2008 BELKNAP NH PUBLIC
PARADE ROAD WASHED OUT.
0530 PM HAIL MEREDITH 43.66N 71.50W
08/10/2008 E0.88 INCH BELKNAP NH PUBLIC
0532 PM HAIL HOLDERNESS 43.73N 71.59W
08/10/2008 E0.88 INCH GRAFTON NH PUBLIC
0538 PM HAIL DANBURY 43.53N 71.86W
08/10/2008 E0.88 INCH MERRIMACK NH PUBLIC
0545 PM TSTM WND DMG SANBORNTON 43.49N 71.58W
08/10/2008 BELKNAP NH AMATEUR RADIO
TREE ON HOUSE ON POUND ROAD.
0600 PM FLASH FLOOD 1 NNE HOLDERNESS 43.75N 71.58W
08/10/2008 GRAFTON NH AMATEUR RADIO
MULTIPLE WASHOUTS AND LINES DOWN ON ROUTE 113 BETWEEN
HOLDERNESS AND SANDWICH
0610 PM HAIL 4 NE HOLDERNESS 43.77N 71.53W
08/10/2008 E0.88 INCH CARROLL NH AMATEUR RADIO
0615 PM FLASH FLOOD 4 NE HOLDERNESS 43.77N 71.53W
08/10/2008 CARROLL NH AMATEUR RADIO
PORTIONS OF PINEHURST ROAD UNDER WATER.
&&
POHLLocal storm report, Aug 10, 7:38 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
738 PM EDT SUN AUG 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM HAIL NORTH CONWAY 44.05N 71.13W
08/10/2008 E0.75 INCH CARROLL NH PUBLIC
&&
POHLThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 3:50 AM EDT | Flash Flood Watch | GYX | Belknap, Carroll, Coos, Grafton, Merrimack, Sullivan | 20 hr |
| Aug 10, 1:12 PM EDT | Areal Flood Advisory | GYX | Belknap | 3 hr |
| Aug 10, 2:30 PM EDT | Severe Thunderstorm Warning | GYX | Grafton | 45 min |
| Aug 10, 3:04 PM EDT | Flash Flood Warning | GYX | Grafton | 4 hr |
| Aug 10, 3:32 PM EDT | Severe Thunderstorm Warning | GYX | Merrimack | 58 min |
| Aug 10, 3:49 PM EDT | Severe Thunderstorm Warning | GYX | Rockingham | 56 min |
| Aug 10, 3:54 PM EDT | Severe Thunderstorm Warning | GYX | Grafton | 36 min |
| Aug 10, 4:00 PM EDT | Areal Flood Advisory | GYX | Merrimack | 3 hr |
| Aug 10, 4:23 PM EDT | Areal Flood Advisory | GYX | Rockingham | 3 hr |
| Aug 10, 4:29 PM EDT | Severe Thunderstorm Warning | GYX | Sullivan | 61 min |
| Aug 10, 4:35 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Carroll | 55 min |
| Aug 10, 4:50 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Grafton, Merrimack | 70 min |
| Aug 10, 4:58 PM EDT | Flash Flood Warning | GYX | Belknap | 3 hr |
| Aug 10, 5:15 PM EDT | Severe Thunderstorm Warning | GYX | Carroll, Grafton | 60 min |
| Aug 10, 5:39 PM EDT | Areal Flood Advisory | GYX | Grafton | 3 hr |
| Aug 10, 5:41 PM EDT | Severe Thunderstorm Warning | GYX | Grafton, Merrimack | 64 min |
| Aug 10, 6:21 PM EDT | Areal Flood Advisory | GYX | Carroll | 3 hr |
| Aug 10, 6:30 PM EDT | Severe Thunderstorm Warning | GYX | Carroll, Coos, Grafton | 60 min |
| Aug 10, 7:01 PM EDT | Flash Flood Warning | GYX | Grafton, Merrimack | 3 hr |
| Aug 10, 7:32 PM EDT | Flash Flood Warning | GYX | Belknap, Carroll, Grafton | 3 hr |
Nearby
Flash Flood Warnings in New Hampshire, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.